| Model Number |
795234 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the c10-3v transducer failed leakage testing.The transducer was associated with the epiq elite ultrasound system at the customer¿s site.The issue was discovered outside of clinical use, during preventative maintenance.There was no patient or user harm associated with this event.Philips field service engineer replaced the transducer to address the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
A qualified field service engineer evaluated the transducer based on the customer complaint.The field service engineer confirmed the transducer failed the electrical leakage testing.The customer's complaint was addressed by replacing the transducer.After replacing the transducer, all transducer and system functional tests passed, and no additional repair or analysis action was required.The transducer was disposed of with no further analysis.